# SDR SWAA2025062785487

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N8778Q
- Make and model: Boeing 737-8
- Aircraft serial: 67513
- Aircraft time: 9,024 hours, 4,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE AFT GALLEY FLASHLIGHT INOP<[01] R/R AFT GALLEY FLASHLIGHT UNDER RH FA SEAT INBD . REF AMM 25-64-00
